medici

Member
  • Content count

    23
  • Joined

  • Last visited


Community Reputation

4 Neutral

About medici

Member

Achievements

Junior Poster
Posted at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products
  1. Even though i have some kind of allergy/eczema/atopic dermatitis going on in my face and neck... (My allergist confirmed that to me weeks ago), Diane-35 has helped me A LOT with my acne, so I´m happy to take it. The weight gain is the only side effect i´m having right now! But not other side effects for the moment. Do someone know what to eat/not to eat when you have atopic dermatitis? I´m confused with this disease... Thank you!
  2. It seems like it´s getting better! Good luck
  3. Diet and questions

    Since I´ve started with the treatment, I´ve been thinking about my diet. We are what we eat, aren´t we? So, was it the reason why my hormones were imbalanced? And I´ve realised that, when i was a kid and during my puberty, I was drinking TONS of milk. I´ve always like it, and I drank two big glasses a day, sometimes even more. And I was drinking a lot of Coca-Cola, too! Also, eating a lot of sugar in my diet. So, I have this question now. I´m not a doctor, nor nutritionist, or anything like that. Does milk make your testosterone levels increase? Is it true that it has male hormones? In woman, could it be the reason of masculine facial features, hormonal acne, even Polycystic ovary syndrome? I know that your genetics count, it´s obvious, but thinking that I could have been doing this harm to my body... It makes me angry. On the other side, I don´t know if this Internet theories are true! What is your opinion about this topic? Thanks.
  4. Diet and hormonal acne

    Hi! I have also my hormones imbalanced, and I was thinking it has something to do with diet, as you said. I´m going milk free, but i eat yogurt and cheese because of calcium. Also, more vegetables and fruits, and I must tell you that going sugar free is the best thing you can do! Sad thing is , many products that are not supposed to have sugar contain added sugar, which is as bad as the sugar in donuts, bakery... so sometimes it´s difficult to follow. So, I think you are going right, but I must tell you that gluten ( If you don´t have celiac disease or gluten intolerance) isn´t as bad as many people say...and, in my opinion, you can have a healthy diet with gluten. Smoothies aren´t also as "good" as they claim to be. You must see a documentary ( I will write here the link if you want to watch it) about sugar that talks about smoothies and all this things, and it´s very interesting. Anyway, good luck with your diet! Hope this will help.
  5. It´s been already 2 months taking the pill "Diane-35"! Changes i´ve experience are: -The acne has improve SO MUCH. It´s unbelievable. I still got a few pimples, but not like before. This pill is helping me so much with it. If you have acne and you are a woman, i recommend you to go to your gynecologist, because maybe you are suffering the same as i am. -I had to remove my facial hair with wax, but i´ve seen an improvement because it´s not growing as much as before. -My breast continue to grow, it´s amazing to see the difference before and after. -It´s true that sometimes i become depressed and i don´t know why, but aside from that, i,ve not experience any "bad" side effect yet. -My hunger has improve, but i try to control it and to do more exercise, and my weight is now controlled. -I´ve quit drinking alcohol. I don´t drink anymore and believe me, it is the best decision i´ve made. I have more fun being mysef,and everyone else is drinking but we still have fun. Sometimes my friends tease me about that, as if it was something "bad" to do, but who cares what they think? -My hair has changed so much, too. Before the pill it was falling so much, and i had to wash it everyday because it was as oily as my skin. Now, the improvement i´ve seen is just amazing. And that´s it! I will continue posting, as always. Thanks!
  6. Day 1

    Hi! I suffered from this type of acne, too (i think) and it was caused by my hormones. What type of treatment are you going to follow? I recommend you seeing a gynecologist (if you haven´t done it already). Anyways, good luck in your journey! Hope it´ll help!
  7. wow! The progress is amazing!
  8. 1 month with Diane-35 / Alcohol and I

    Hahahah yeah! It is good Adeel2111 and niklaus, I knew it because my gynecologist told me before starting the pill, but if she hadn´t done it i would have been as surprised as you , for sure!
  9. 1 month with Diane-35 / Alcohol and I

    Thanks for that! I´ll keep that in mind. And good luck on your journey, too!
  10. 1 month with Diane-35 / Alcohol and I

    Thanks for your comment Adeel2111. You're right. Alcohol only messes you up. I'll stop drinking, to see what happens. Again, thanks!
  11. 1 month with Diane-35 / Alcohol and I

    Today, i´m doing 1 month on Diane-35. Here are the changes I´ve experience yet. -More appetite = getting fatter -Feeling much better with my emotions, in general, except the days of "resting" , when i have my period. My mood changes like crazy! I feel moody and angry, I don´t know why. - My breasts are getting bigger, too - My acne is slowly improving -My hirsutism... i´m not seeing improvement yet. -I don´t tolerate alcohol as before. I don´t know why. Maybe it has nothing to do with the pills, but, the last time i drank, it was terrible. I didn´t drink a huge amount, not even a glass of alcohol, and i was feeling sick. Maybe i should stop drinking for a while... to see what happens! I´ll continue posting how it all goes. Thanks!
  12. 10 days with Diane-35

    Thanks for all your tips niklaus! And hope your problem´ll solve soon. Good luck!
  13. 10 days with Diane-35

    Hi niklaus! Thanks for writing. So, have you seen your gynecologist for the period thing? And if you did so, what did he/she said? About the skin, i´m now at day 22 and haven´t notice new pimples. But the acne isn´t gone, so i´ll have to wait, right?. Did you experience other bad symptoms? The only bad thing i´m noticing right now is that i´m getting fatter ... and i still have headaches sometimes. But nothing else. Again, thanks!
  14. 10 days with Diane-35

    It´s soon to post big changes. I´ve only been 10 days with it! The only thing i started to notice is a headache coming out of nowhere... hope it´ll go away soon. And i think i´m gaining weight? I´m in good shape, and i do exercise often but... it´s just my feeling about it! I will continue posting. Thanks for reading! (Also, for the acne, i´m taking Treclinac, a topical form of antibiotic and vitamin A that my derm prescribed me... it worked amazing on my skin! I use it at night. The only bad thing is that i have to put my sunscreen on everyday, but... i hope it´ll help as well!)
  15. Yes. They are not red now but they were. Her dermatologist said that they´ll fill up with time, something about the regeneration of the skin, but he said to her that, if she wanted fast results, she could do the dermabrasion? thing (i think it´s its name). Anyways, patience is key, i know it from them, so keep going!
  16. Hi! I know now you may feel bad because of your skin. It´s normal, I had a friend which had to be on Accutane for 8 months or so. Her skin during this period was terrible, her lips were dry, she had to cover all up with makeup, but even with the makeup it was noticeable. But she kept fighting. Now, i swear to you she has perfect skin. All the friends i had that took accutane now are perfect with that. I´m not telling you how is going to be in a few months, I can´t know it and neither do you, but trust me, it will get better. I´m sure you´re still handsome. Think about the future and keep going. You are not just your skin, you are many more things. I hope you´ll solve it. Try to be positive, it really gets better with time. Hope this helps!